# SDR 00060

- Difficulty date: November 6, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N330TW
- Make and model: Lear 24E
- Aircraft serial: 330
- Aircraft time: 10,318 hours, 9,770 cycles
- Engine: Ge CJ610*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 5045T99P03
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED,  ON THIRD LEG OF THE DAY, OIL PRESSURE DROPPED AND LOW OIL PRESSURE LIGHT ILLUMINATED.   AIRCRAFT DIVERTED, NO EMERGENCY DECLARED.  MAINTENANCE WAS SENT, REMOVED AND REPLACED AXIS GEAR SEAL. AIRCRAFT SERVICED AND OPS CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
